edoc

Lagrangian solutions to the Vlasov–Poisson system with L1 density

Bohun, Anna and Bouchut, François and Crippa, Gianluca. (2016) Lagrangian solutions to the Vlasov–Poisson system with L1 density. Journal of differential equations, 260 (4). pp. 3576-3597.

[img]
Preview
PDF - Accepted Version
Available under License CC BY-NC-ND (Attribution-NonCommercial-NoDerivatives).

647Kb

Official URL: http://edoc.unibas.ch/40183/

Downloads: Statistics Overview

Abstract

The recently developed theory of Lagrangian flows for transport equations with low regularity coefficients enables to consider non BV vector fields. We apply this theory to prove existence and stability of global Lagrangian solutions to the repulsive Vlasov–Poisson system with only integrable initial distribution function with finite energy. These solutions have a well-defined Lagrangian flow. An a priori estimate on the smallness of the superlevels of the flow in three dimensions is established in order to control the characteristics.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Elsevier
ISSN:0022-0396
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:30 Jun 2016 11:00
Deposited On:05 Apr 2016 12:54

Repository Staff Only: item control page